JOURNAL BROWSE
Search
Advanced SearchSearch Tips
 HOME > Journal Browse > About Journal > Journal Vol & Issue
Communications of the Korean Mathematical Society
Journal homepage(new window)
Journal Basic Information
pISSN :
1225-1763 
eISSN :
2234-3024 
Journal DOI :
10.4134/CKMS 
Frequency :
Others 
Editor in Chief :
move
Print(new window) E-mail(new window) Excel Download
1
  • Abstract(view)
PDF Download(new window)
2
  • Abstract(view)
PDF Download(new window)
3
  • Abstract(view)
PDF Download(new window)
4
  • A NEW TYPE OF HYPER K-SUBALGEBRAS
  • Jun, Young Bae ; Lee, Kyoung Ja ; Kang, Min Su ;
  • Communications of the Korean Mathematical Society, volume 28, issue 4, 2013, Pages 679~695
  • DOI : 10.4134/CKMS.2013.28.4.679
  • Abstract(view)
PDF Download(new window)
5
  • ON PERMUTING n-DERIVATIONS IN NEAR-RINGS
  • Ashraf, Mohammad ; Siddeeque, Mohammad Aslam ;
  • Communications of the Korean Mathematical Society, volume 28, issue 4, 2013, Pages 697~707
  • DOI : 10.4134/CKMS.2013.28.4.697
  • Abstract(view)
PDF Download(new window)
6
  • Abstract(view)
PDF Download(new window)
7
  • Abstract(view)
PDF Download(new window)
8
  • Abstract(view)
PDF Download(new window)
9
  • ON QUASI-A(n, κ) CLASS OPERATORS
  • Lee, Mi Ryeong ; Yun, Hye Yeong ;
  • Communications of the Korean Mathematical Society, volume 28, issue 4, 2013, Pages 741~750
  • DOI : 10.4134/CKMS.2013.28.4.741
  • Abstract(view)
PDF Download(new window)
10
  • Abstract(view)
PDF Download(new window)
11
  • Abstract(view)
PDF Download(new window)
12
  • Abstract(view)
PDF Download(new window)
13
  • Abstract(view)
PDF Download(new window)
14
  • Abstract(view)
PDF Download(new window)
15
  • GENERALIZED PRODUCT TOPOLOGY
  • Wu, Xinxing ; Zhu, Peiyong ;
  • Communications of the Korean Mathematical Society, volume 28, issue 4, 2013, Pages 819~825
  • DOI : 10.4134/CKMS.2013.28.4.819
  • Abstract(view)
PDF Download(new window)
16
  • Abstract(view)
PDF Download(new window)
17
  • Abstract(view)
PDF Download(new window)
18
  • Abstract(view)
PDF Download(new window)
19
  • TOTAL DOMINATIONS IN P6-FREE GRAPHS
  • Chen, Xue-Gang ; Sohn, Moo Young ;
  • Communications of the Korean Mathematical Society, volume 28, issue 4, 2013, Pages 857~863
  • DOI : 10.4134/CKMS.2013.28.4.857
  • Abstract(view)
PDF Download(new window)